# SDR SWAA2021080591799

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 241DF TOP LAYERS DELAMINATED STA 680 ; / [01] MEASUREMENTS; [02] CLEANED AND PREPARED PANEL 241DF FOR REPAIR AS PER B737 SRM 53-00-50-2R-1; [03] OK TO INSTALL AND VERIFIED STEP ONE AND TWO; [04] REPAIRED AT MID CABIN FLOOR PANEL241 DF AS PER B737-700 SRM 53-00-50-2R-1; [05] CORRECTION: REPAIRED AT MID CABIN FLOOR PANEL241 DF AS PER B737-700 SRM 53-00-50-2R-11; [06] VERIFIED STEP 4 AND STEP 5; [07] RRECTION OF REFERENCE IN STEP 2: CLEANED AND PREPARED PANEL 221DF FOR REPAIR AS PER B737 SRM 53-00-50-2R-11.; [08] CLEANED AND REPAIRED AT PANEL 241 DF PAPER B737-700 SRM 53-00-50-2R-11 PO 1714421; [09] CORRECTION OF REFRENCE IN STEP 7: CLEANED AND PREPARED PANEL 221DF FOR REPAIR AS PER B737 SRM 53-00-50-2R-1.; [10] CORRECTION FOR STEP 5: REPAIRED AT MID CABIN FLOOR PANEL 241DF AS PER B737 SRM 53-00-50-2R-1.; [11] CORRECTION OF REFRENCE IN STEP 8: CLEANED AND REPAIRED PANEL 241DF AS PER B737 SRM 53-00-50-2R-1. P/O #1714421; [12] VERIFIED STEP 11
